Chenchen Mou
Cited by
Cited by
Mean field games master equations with nonseparable Hamiltonians and displacement monotonicity
W Gangbo, AR Mészáros, C Mou, J Zhang
The Annals of Probability 50 (6), 2178-2217, 2022
Wellposedness of Second Order Master Equations for Mean Field Games with Nonsmooth Data
MOU Chenchen, J Zhang
Memoirs of the American Mathematical Society, 2021
Interior regularity for regional fractional Laplacian
C Mou, Y Yi
Communications in Mathematical Physics 340, 233-251, 2015
Geodesics of minimal length in the set of probability measures on graphs
W Gangbo, W Li, C Mou
ESAIM: Control, Optimisation and Calculus of Variations 25, 78, 2019
Perron’s method for nonlocal fully nonlinear equations
C Mou
Analysis & PDE 10 (5), 1227-1254, 2017
Uniqueness of viscosity solutions for a class of integro-differential equations
C Mou, A Świe̜ch
Nonlinear Differential Equations and Applications NoDEA 22, 1851-1882, 2015
Mean field game master equations with anti-monotonicity conditions
C Mou, J Zhang
arXiv preprint arXiv:2201.10762, 2022
Inverse problems for mean field games
H Liu, C Mou, S Zhang
Inverse Problems, 2023
Existence of solutions to integro-PDEs
C Mou
Calculus of Variations and Partial Differential Equations 58 (4), 143, 2019
Nonlinear elliptic systems involving the fractional Laplacian in the unit ball and on a half space
C Mou
Commun. Pure Appl. Anal 14 (6), 2335-2362, 2015
Mean field games systems under displacement monotonicity
AR Mészáros, C Mou
arXiv preprint arXiv:2109.06687, 2021
Coupling Lévy measures and comparison principles for viscosity solutions
N Guillen, C Mou, A Świȩch
Transactions of the American Mathematical Society 372 (10), 7327-7370, 2019
Stochastic representations for solutions to parabolic Dirichlet problems for nonlocal Bellman equations
R Gong, C Mou, A Święch
The Annals of Applied Probability 29 (6), 3271-3310, 2019
Remarks on Schauder estimates and existence of classical solutions for a class of uniformly parabolic Hamilton–Jacobi–Bellman integro-PDEs
C Mou
Journal of Dynamics and Differential Equations 31 (2), 719-743, 2019
Numerical methods for mean field games based on Gaussian processes and Fourier features
C Mou, X Yang, C Zhou
Journal of Computational Physics 460, 111188, 2022
Aleksandrov–Bakelman–Pucci maximum principles for a class of uniformly elliptic and parabolic integro-PDE
C Mou, A Święch
Journal of Differential Equations 264 (4), 2708-2736, 2018
Interior regularity for nonlocal fully nonlinear equations with Dini continuous terms
C Mou
Journal of Differential Equations 260 (11), 7892-7922, 2016
Semiconcavity of Viscosity Solutions for a Class of Degenerate Elliptic Integro-Differential Equations in ℝ n
C Mou
Indiana University Mathematics Journal, 1891-1920, 2016
Dynamical Schrödinger bridge problems on graphs
SN Chow, W Li, C Mou, H Zhou
Journal of Dynamics and Differential Equations, 1-20, 2022
Mean field games of controls: propagation of monotonicities
C Mou, J Zhang
arXiv preprint arXiv:2205.13403, 2022
The system can't perform the operation now. Try again later.
Articles 1–20